# SDR DHL9780735C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1, AT LT SIDE OF TURBINE CASE AT 9 O'CLOCK, COOLING TUBE MOUNT BRACKET CRACKED.  REMOVED ENG NR 1 LT OF TURBINE CASE AT 9 O'CLOCK COOLING TUBE MOUNT BRACKET.  INSTALLED NEW AS PER MM 70-30-0.
